MAUDE Adverse Event Report: STRYKER SPINE-US POSTERIOR LUMBAR CAGE 10MM X 23MM X6DEG - 9MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US POSTERIOR LUMBAR CAGE 10MM X 23MM X6DEG - 9MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48950106
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown.
 
Event or Problem Description
A company representative reported that patient was revised to address a tritanium pl cage which backed out approximately six weeks post-operatively.The patient also reported experiencing pain.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was discarded by the hospital.Device history records were reviewed for the reported lot number, no relevant manufacturing issues were identified.A review of complaint history associated with the subject catalog number was performed and no adverse trends were observed.Review of provided x-ray confirms that the cage is posterior to the disc space where it should be located.It was unable to be determined where the cage was initially placed as no immediate post-op x-rays were provided.Follow up communication with the field confirms that the device was implanted on (b)(6) 2022 and the patient was revised on (b)(6) 2022.The patient did not experience any post-op trauma, the post-op activity level is unknown and it was further reported that the patient has soft bone.Stryker es2 screw and rod system was used for fixation, it is unknown if fusion occurred or not, although complete fusion is not expected at 2 months post-op the most likely cause of the reported event was unable to be determined with the information provided.Without an immediate post-op x-ray the initial location of the implant and degree of migration cannot be determined.Additionally, it is unknown what the patient¿s post-op activity level was.The patients soft bone quality may have contributed to the event but cannot be determined conclusively.H3 other text : hospital discarded device.
 
Event or Problem Description

Brand Name
POSTERIOR LUMBAR CAGE 10MM X 23MM X6DEG - 9MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14418927
Report Number0009617544-2022-00057
Device Sequence Number14840922
Product Code MAX
UDI-Device Identifier07613327117417
UDI-Public07613327117417
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48950106
Device Catalogue Number48950106
Device Lot NumberE1ML
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale